# SDR 2023FA0000767

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: General aviation
- Aircraft: N854L
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC056
- Aircraft time: 3,151 hours
- Engine: Austro E4
- Engine time: 545 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Piston
- Part number: E4A72400000
- Part serial: 000317
- Condition: Failed
- Location: Zone 400
- Part time: 545 hours
- Component: Engine, Austro, E4
- Component part number: E4A00000BHY
- Stage of operation: CR
- How discovered: B
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED PARTIAL ENGINE POWER LOSS AND OIL LOSS. INSPECTED ENGINE AND FOUND THE #4 PISTON CRACKED/HOLE
